# SDR REXA2018083000766

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,334 hours, 25,112 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK WILL NOT TEST. APPEARS TO BE HOLE IN LINE. REMOVED & REPLACED CAPTAIN OXYGEN MASK IAW AMM35-11-12. OPS CHECK GOOD.
